Alert archive / Colorado / Frost Advisories in 2015

Frost Advisory 5, NWS Pueblo, CO

October 27, 201510 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Oct 27, 2015, 3:48 AM MDT for 10 counties in Colorado. It took effect at Oct 28, 2015, 3:00 AM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2015, 3:48 AM MDT (09:48 UTC)
In effect from
Oct 28, 2015, 3:00 AM MDT
Expired
Oct 28, 2015, 8:00 AM MDT
In force
5 hr
Issued by
NWS Pueblo, CO

Counties Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 35 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 9.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WWUS75 KPUB 270948
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
348 AM MDT TUE OCT 27 2015

COZ084-085-089-095-271800-
/O.NEW.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
ORDWAY...OLNEY SPRINGS...EADS
348 AM MDT TUE OCT 27 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY. 

* LOCATION...EL PASO COUNTY...CROWLEY COUNTY...AND WESTERN KIOWA
  COUNTY.

* TEMPERATURE...30 TO 32 DEGREES.

* IMPACT...SENSITIVE PLANTS COULD BE KILLED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
SR
5 follow-up statements
589 
WWUS75 KPUB 271652
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1052 AM MDT TUE OCT 27 2015

COZ084-085-089-095-280100-
/O.CON.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
ORDWAY...OLNEY SPRINGS...EADS
1052 AM MDT TUE OCT 27 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY...

* LOCATION...EL PASO...CROWLEY...AND WESTERN KIOWA COUNTIES.

* TEMPERATURE...30 TO 32 DEGREES.

* IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF
  NOT PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE
PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS.

&&

$$
585 
WWUS75 KPUB 272127
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MDT TUE OCT 27 2015

COZ083-086>088-093-094-280530-
/O.EXA.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-
INCLUDING...CANON CITY...PENROSE...PUEBLO...WALSENBURG...
TRINIDAD...LA JUNTA...ROCKY FORD...BRANSON...KIM
327 PM MDT TUE OCT 27 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT WEDNESDAY. 

* LOCATION...A LARGE PART OF THE SOUTHEAST COLORADO PLAINS
  INCLUDING PUEBLO...EASTERN FREMONT...HUERFANO...LAS
  ANIMAS...CROWLEY...OTERO AND WESTERN KIOWA COUNTIES.

* TEMPERATURE...UPPER 20S TO LOWER 30S.

* IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF 
  NOT PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE
PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS.

&&

$$

COZ084-085-089-095-280530-
/O.CON.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
ORDWAY...OLNEY SPRINGS...EADS
327 PM MDT TUE OCT 27 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
WEDNESDAY...

* LOCATION...EL PASO COUNTY.

* TEMPERATURE...UPPER 20S TO LOWER 30S.

* IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF 
  NOT PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE
PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS.

&&

$$
430 
WWUS75 KPUB 280138
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
738 PM MDT TUE OCT 27 2015

COZ083>089-093>095-280945-
/O.CON.KPUB.FR.Y.0005.151028T0900Z-151028T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS
738 PM MDT TUE OCT 27 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
WEDNESDAY...

* LOCATION...A LARGE PART OF THE SOUTHEAST COLORADO PLAINS
  INCLUDING PUEBLO...EL PASO...EASTERN FREMONT...HUERFANO...LAS
  ANIMAS... CROWLEY...OTERO AND WESTERN KIOWA COUNTIES.

* TEMPERATURE...UPPER 20S TO LOWER 30S.

* IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF 
  NOT PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE
PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS.

&&

$$
785 
WWUS75 KPUB 280940
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
340 AM MDT WED OCT 28 2015

COZ083>089-093>095-281400-
/O.CON.KPUB.FR.Y.0005.000000T0000Z-151028T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS
340 AM MDT WED OCT 28 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* LOCATION...A LARGE PART OF THE SOUTHEAST COLORADO PLAINS 
  INCLUDING PUEBLO...EL PASO...EASTERN FREMONT...HUERFANO...LAS 
  ANIMAS... CROWLEY...OTERO AND WESTERN KIOWA COUNTIES. 

* TEMPERATURE...UPPER 20S TO LOWER 30S.

* IMPACT...FROST SENSITIVE PLANTS COULD BE DAMAGED OR KILLED IF 
  NOT PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. FROST SENSITIVE
PLANTS MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS.

&&

$$
994 
WWUS75 KPUB 281341
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
741 AM MDT WED OCT 28 2015

COZ083>089-093>095-281445-
/O.EXP.KPUB.FR.Y.0005.000000T0000Z-151028T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS
741 AM MDT WED OCT 28 2015

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

TEMPERATURES WILL RISE ABOVE FREEZING OVER THE NEXT HOUR.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 27, 3:41 AM MDT, 7 minutes earlier.

Area forecast discussion, Oct 27, 3:41 AM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
341 AM MDT TUE OCT 27 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 336 AM MDT TUE OCT 27 2015

...A FEW SHOWERS FOR NORTHERN AREAS TODAY...

A SHORT WAVE TROUGH NOW OVER WY WILL MOVE THROUGH NERN CO THIS
AFTERNOON...THEN ON THROUGH THE CENTRAL PLAINS TONIGHT. SYSTEM LOOKS
PRETTY WEAK AT THIS TIME...BUT SHOULD PICK UP A LITTLE STEAM BY
THIS AFTERNOON. WILL MAINTAIN LOW POPS OVER THE CONTDVD N OF KMYP
THIS MORNING...BUT DO NOT EXPECT MORE THAN AN ISOLD SHSN. BEST
CHANCE OF PRECIP WILL COME LATE THIS AFTERNOON AND THE EARLY PART OF
THIS EVE OVER THE CENTRAL MTS...TELLER COUNTY...THE PALMER DVD...AND
THE ERN PLAINS ESPECIALLY NR THE KS BORDER. PRECIP SHOULD BE FAIRLY
LIGHT AND SPOTTY HOWEVER. THE MTS IN LAKE COUNTY COULD SEE SOME
LOCAL ONE TO THREE INCH AMOUNTS. SYSTEM MOVES THROUGH PRETTY QUICKLY
FROM THE NW...AND SHOULD BE OUT OF OUR AREA BY 06Z OR SHORTLY AFTER.

TEMP-WISE...WILL BE ANOTHER MILD DAY WITH HIGHS NR THE COMFORTABLE
70 DEGREE MARK OVER THE PLAINS...AND THE 50S FOR THE HIGH VALLEYS.
FROST POTENTIAL TONIGHT OVER THE PLAINS IS A BIT BORDERLINE...AND
MOST RECENT GUIDANCE HAS TRENDED UPWARDS WITH THE LOW TEMPS TONIGHT.
DEWPOINTS WILL BE FALLING...WHICH WILL LIMIT THE FROST POTENTIAL.
HOWEVER...SHOULD SEE PRETTY GOOD CLEARING BEHIND THE SHORT
WAVE...AND WINDS WILL GENERALLY BE LIGHT...WHICH WILL PERMIT SOME
GOOD RADIATIONAL COOLING. IN COORDINATION WITH WFO BOU...HAVE ISSUED
A FROST ADVISORY FOR EL PASO...CROWLEY...AND WRN KIOWA COUNTIES.
THIS IS WHERE THE POTENTIAL FOR SUB-FREEZING TEMPS WILL BE HIGHEST
TONIGHT. OTHER LOW SPOTS OVER THE PLAINS COULD SEE TEMPS FALL BELOW
FREEZING...BUT DOES NOT LOOK WIDESPREAD AT THIS TIME. LATER SHIFTS
CAN REEVALUATE THIS POTENTIAL FOR TONIGHT. ROSE

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 336 AM MDT TUE OCT 27 2015

THE WEATHER DURING THE FIRST PART OF THE EXTENDED WILL BE
UNSETTLED...THEN DRY WEATHER LIKELY FOR HALLOWEEN INTO EARLY NEXT
WEEK. OVERALL...THE SIMULATIONS ARE IN PRETTY GOOD AGREEMENT WITH
THE LONG TERM FORECAST.

WEDNESDAY...

DRY WEATHER IS ANTICIPATED DURING THE DAYLIGHT HOURS ON THIS DAY.
ALOFT...A WEAK MID LVL RIDGE WILL MOVE OVER THE REGION. MAX TEMPS
ARE EXPECTED TO BE SEASONABLE...WITH U50S TO M60S ON THE
PLAINS...AND 40S IN THE VALLEYS. BY WED NIGHT...A PACIFIC TROUGH
WILL START OT AFFECT THE REGION...AND SNOW SHOWERS WILL MOVE INTO
THE CONTDVD REGION.

THURSDAY...

A TROUGH WILL DEEPEN TO THE SOUTHWEST OF COLORADO. THE WEATHER WILL
BE UNSETTLED IN THE MTNS...ESPECIALLY ALONG THE CONTDVD. MTN SNOW
SHOWERS ARE EXPECTED WITH VALLEY RAIN SHOWERS. MAX TEMPS WILL BE A
BIT COOLER THIS DAY WITH 50S TO L60S PLAINS AND 40S/50S VALLEYS.
SOME VERY HIGH ELEVATION LIGHT SNOW ACCUMS ARE LIKELY. WE WILL SEE
CLOUDY SKIES IN THE MTNS WITH INCREASING CLOUDS PLAINS.

FRIDAY...

TROUGH DEEPENS WITH A CLOSED 500 MB CIRCULATION DEVELOPING OVER THE
NM/AZ/OLD MEXICO REGION. OVERALL THIS PATTERN IS NOT FAVORABLE FOR
WIDESPREAD PRECIP OVER THE REGION...BUT I DO EXPECT SHOWER IN THE
MTNS AND VALLEYS...ESPECIALLY ALONG THE CO/NM BORDER. WE WILL ALSO
SEE A BIT BETTER CHANCE OF PRECIP ON THE PLAINS...ESPECIALLY OVER
FAR SE CO PLAINS AREAS. WITH LOTS OF CLOUDS OVER THE AREA...MAX
TEMPS WILL BE IN THE 50S PLAINS AND 40S VALLEYS.

SATURDAY...

HALLOWEEN WILL BE DRY AS ANY PRECIP WILL MOVE SOUTHEAST OF THE
STATE BY LATE MORNING. TEMPS WILL REBOUND WITH MAINLY 60S OVER THE
PLAINS AND 50S VALLEYS. TEMPS IN THE EVENING WILL BE RATHER
PLEASANT FOR THIS TIME OF THE YEAR....WITH SUNSET TEMPS IN THE
U40S TO M50S PLAINS AND 40S VALLEYS.

SUNDAY AND MONDAY...

IT WILL BE QUITE WARM OVER THE FCST AREA AS A MIDLVL RIDGE MOVES
OVER THE STATE. EXPECT TEMPS TO BE ABOUT 10F ABOVE NORMAL OVER THE
PLAINS...WITH HIGHS IN THE L70S. OVER THE VALLEYS...50S WILL
PREVAIL. DRY WX IS ANTICIPATED.

TUESDAY...

ALL LONG RANGE GUIDANCE INDICATES A LONGWAVE TROUGH WILL DEVELOP
OVER THE WESTERN CONUS WITH THE AXIS ORIENTED FROM IDAHO TO S CALIF.
DEEP SW FLOW WILL DEVELOP OVER COLORADO BY LATE IN THE DAY AND
SHOWERS WILL MOVE INTO THE CONTDVD REGION.

WED AND BEYOND...

THE PACIFIC TROUGH IS FCST TO MOVE VERY SLOWLY EAST ND THIS WILL
ALLOW FOR A LONG PERIOD OF UNSETTLED WEATHER FOR THE
MTNS...ESPECIALLY THE SW MTNS. WE COULD SEE OUR FIRST SIGNIFICANT WINTER
STORM IN THE MTNS WITH THIS EVENT. \/HODANISH

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 336 AM MDT TUE OCT 27 2015

TAF SITES SHOULD REMAIN VFR THROUGH THE NEXT 24 HOURS. THERE IS A
LOW PROBABILITY OF AN ISOLD SHOWER AT KCOS LATE THIS AFTERNOON OR
EARLY EVENING...BUT THE PROBABILITY IS TOO LOW TO MENTION IN THE
TAF. SOME MTN OBSCURATION WILL BE POSSIBLE OVER THE SAWATCH AND
MOSQUITO RANGES THIS MORNING AND AFTERNOON AS LIGHT SNOW SHOWERS
OCCUR WITH A DISTURBANCE MOVING THROUGH CO TODAY. WINDS WILL SHIFT
TO THE NORTH THIS EVENING OVER THE PLAINS...BUT ARE NOT EXPECTED TO
BE STRONG. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 8 AM MDT WEDNESDAY FOR COZ084-085-
089-095.

&&

SHORT TERM...ROSE
LONG TERM...HODANISH
AVIATION...ROSE
Hazardous weather outlook, Oct 26, 9:43 PM MDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
943 PM MDT MON OCT 26 2015

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
943 PM MDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STORM SYSTEM WILL TRACK INTO WESTERN COLORADO ON THURSDAY...AND
HAS THE POTENTIAL TO BRING MODERATE TO HEAVY PRECIPITATION TO
PORTIONS OF SOUTHEAST COLORADO THROUGH THE WEEKEND. THERE IS A
GREAT DEAL OF UNCERTAINTY REGARDING THE EVENTUAL TRACK AND
STRENGTH OF THIS STORM...BUT IT WILL LIKELY BRING ACCUMULATING
SNOW TO THE MOUNTAINS FROM THURSDAY THROUGH AT LEAST EARLY
SATURDAY. THERE COULD EVEN BE SOME WET SNOW DOWN TO ABOUT 6000
FEET OVER THE LOWER ELEVATIONS DEPENDING ON HOW THE STORM
EVENTUALLY TRACKS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

27/28

Nearby

Frost Advisories in Colorado, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.